Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 127, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 12, 2017, 3:41 PM EDT for Montgomery County, Schoharie County, New York. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2017, 3:41 PM EDT (19:41 UTC)
- Expired
- Aug 12, 2017, 4:34 PM EDT
- In force
- 53 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, NY, Schoharie County, NY
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 2:44 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:17 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Aug 12, 2:17 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Albany NY 217 PM EDT Sat Aug 12 2017 .SYNOPSIS... A warm and humid start to this weekend as showers and thunderstorms are in the forecast. This is along and ahead of a cold front that will move across the region today. Another reinforcing shot of cooler and drier air arrives on Sunday with perhaps another shower or two before a return to tranquil weather for the start of the new work week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 130 PM EDT, showers/storms have begun forming across central New York, some already moving into our forecast area. Best instability appears to reside north and west of the Greater Capital District where there are cloud streets and fast southwesterly low level flow noted in GOES-16 1-minute visible imagery. To the south and east, the low level flow is more southerly and has more stable clouds, especially across Dutchess/Litchfield/Berkshire counties. In terms of the forecast, no major changes were needed. Added some patchy fog for the overnight period as well as freshened up the hourly temps/sky cover. Sent updates to NDFD and web servers. Prev Disc... As of 1030 AM EDT, Most of the low level stratus has burned off with the exception of parts of the Mid-Hudson Valley where temperatures are still stuck in the mid 60s. Elsewhere, cloud streets/gravity waves are apparent, indicating increasing instability in the atmosphere. SPC has upgraded most of the area to a slight risk of severe weather for this afternoon, with damaging winds and large hail being the main threats. Timing of these storms is still tricky with some guidance indicating a later arrival time of the storms, and therefore less instability to work with. Either way, continued enhanced wording in the forecast for this afternoon and evening. Also freshened up the hourly temps and sky cover based on recent trends. Sent updates to NDFD and web servers. As of 615 AM EDT...Periods of rain/showers have exited the region. Seems some low stratus has developed per the observations and experimental GOES-16 data. However, seems we will see enough breaks to allow for good surface heating to take place through today. HRRR and NAM3Km continue to support a couple lines of convection to impact the region through the afternoon hours. Prev Disc...An enhanced area of rainfall continues to track just south of the immediate Capital Region, across the Catskills, central and southern Taconics and most of our adjacent western New England counties. A look at the NY Mesonet observations, several areas have reported up to 1.50 inches within the past several hours as local flood guidance suggests some areas may be experiencing some minor water rises as we have raised awareness with flood advisories. Otherwise, isolated to scattered convection was underway just north of the Capital Region. All of this was in response to an enhanced region of divergence with a dual upper level jet structure was in place across most of New England. Furthermore, PWATs per the mesoscale window from SPC suggests values were ranging from 1.25-1.75" which further explains the rainfall rates south of Albany. All of this activity should subside this morning as these aforementioned features slide east of the region. Then per the experimental GOES-16 1-minute IR imagery, several breaks in the overcast were slowly advancing east across the Dacks, Mohawk Valley, Lake George area and just getting into the Schoharie Valley. Assuming these breaks remain in place, daytime heating will commence which is expected to increase surface based instability across most of the region. Modified parcels with temperatures into the lower 80s for valley locations and dewpoints into the lower and middle 60s yields SBCAPES between 1-2k J/KG. Furthermore, bulk shear parameters of 30-40kts are progged to be over the region as mid level jet impulse tracks from southwest to northeast across the region. Perhaps the only issue for more robust convection will be the forecast mid level lapse rates which are expected to be marginal, around or just above 6 c/km. Per coordination with SPC, we will leave the region into a 'marginal risk' for severe thunderstorms. A look at the NCAR Ensembles suggests SBCAPES will be closer to the higher end with the best updraft helicity to the north and west of the Berkshires and NW CT. HRRR and NAM3Km point toward a scattered or broken line of convection along and ahead of the frontal boundary this afternoon. Local Maglenta Index point toward a few severe events this afternoon as we will leave in the enhanced wording per the previous excellent forecast. This line of convection should begin to weaken with the combination of loss of daytime heating and best upper support tracking northeast of the region. Highs today around 80F for valley locations and 70s elsewhere. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... Tonight...The showers and thunderstorms will diminish early on as the cold front pushes through the region. The showers may hang on the longest across the southern Adirondacks and the western Mohawk Valley due to the differential cyclonic vorticity advection with the upper trough. Weak cold advection occurs in its wake. Some patchy fog or low stratus are possible across the region with lows falling back into the mid 50s to lower 60s across the region. Sunday...The upper level trough axis still needs to move through in the morning. Some isolated to scattered showers are possible from the Capital Region north and west, then better mixing and subsidence will occur in the wake of the trough passage by mid-late afternoon. It will become a bit breezy and less humid to close the weekend with highs in the mid 60s to mid 70s over the hills and mountains, and mid 70s to around 80F in the valley areas due to some downsloping with west to northwest winds of 10 to 20 mph. Sunday night...Diminishing winds and mostly clear/clear conditions are expected with high pressure ridging in from the Great Lakes Region. Humidity levels will be comfortable as dewpoints fall back into the 50s as lows will also be in the 50s with patchy fog possible. && .LONG TERM /TUESDAY THROUGH SATURDAY/... The extended opens with a weak short-wave trough moving across the forecast area. This short-wave is associated with a broad upper level trough over southeastern Canada extending southeast into the Northeast. This feature should move through quickly with limited low- level moisture and instability to work with, so only a slight to low chance of showers was kept in the forecast. Temps look seasonable in the upper 70s to lower 80s in the valleys, and upper 60s to mid 70s over the higher terrain. Tuesday night through Wednesday night...the short-wave quickly moves east with the upper level trough sliding downstream with high pressure building in from the Great Lakes Region and east/southeast Ontario. Mid and upper level heights rise upstream for this period of dry weather, but another low pressure system will be moving into the upper Midwest/western Great Lakes Region by Wed. Overall, fair and dry weather is expected for the mid-week with lows in the 50s to lower 60s, and highs in the 70s to lower 80s with a few upper 60s over the high peaks of the southern Adirondacks, southern Greens, and eastern Catskills with comfortable humidity levels. Thursday...Clouds increase Thu ahead of a warm front to the low pressure system moving into the Great Lakes Region. There continues to be some timing issues with the medium range guidance and we went with a slight to low chance of showers and isolated thunderstorms especially Thu pm. Thu night into Saturday...The chances for showers and thunderstorms increase THU night into FRI with the warm front lifting north across portions of the region. A series of weak low pressure systems may move along the boundary with the zonal flow aloft. POPS were raised into the high chance category during the THU night to FRI time frame. The frontal boundary may still be near the region heading into the weekend with still a chance for showers and isolated thunderstorms. Temps look seasonable near this time frame. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... Most of the area is under a slight risk for severe weather this afternoon, per SPC. Latest hi-res guidance suggests that the convection will be scattered to possible a few line segments. However, coverage is still scattered so included VCTS across all TAF sites at this time but will have to monitor trends closely. Conditions are expected to be VFR through the evening, except with any shower or thunderstorm when MVFR/IFR conditions are possible. Depending on shower activity overnight or if any site gets rain this afternoon, fog is also possible. Conditions are expected to improve back to VFR tomorrow morning, after 12Z. Winds will be mainly from the south-southwest between 5-15 kts this afternoon, but should be mainly light and variable overnight tonight. Gusty winds are possible with any thunderstorm. Outlook... Sunday Night: No Operational Impact. NO SIG WX. Monday: No Operational Impact. NO SIG WX. Monday Night: No Operational Impact. Slight Chance of SHRA. Tuesday: Low Operational Impact. Slight Chance of SHRA. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... Wet weather overnight, mainly from the Capital Region and points south and east where rainfall amounts were over one inch, and additional showers and storms today will keep fire weather related concerns at a minimum. Relative humidity values will generally stay at or above 60 percent with values at or above 90 percent expected tonight. Drier conditions filter into the region Sunday with an increase in the west to northwest winds. && .HYDROLOGY... Rainfall overnight to the south and southeast of Albany have added up to 1.50" within several hours. River responses have been noted but staying well within their banks. PWATs were 1-2 standard deviations above normal, however, these values are expected to fall back to near normal values through the day. Additional showers and thunderstorms are expected through the day but coverage and intensity are not too clear at this time. Expectations are for minimal flood concerns at this time. Drier weather returns Sunday afternoon through Monday with high pressure building in. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .EQUIPMENT... The KENX radar will be down through early next week due to azimuthal motor and gearbox problems. Technicians will need to be brought in from the Radar Operations Center. In addition, KGFL ASOS continues to experience intermittent outages. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...BGM NEAR TERM...BGM/JVM SHORT TERM...BGM LONG TERM...Wasula AVIATION...BGM/JVM FIRE WEATHER...BGM HYDROLOGY...BGM EQUIPMENT...WFO ALY
Hazardous weather outlook, Aug 12, 3:02 PM EDT, 39 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 302 PM EDT Sat Aug 12 2017 NYZ032-033-038>043-047>054-058>061-063>066-082>084-131100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington- 302 PM EDT Sat Aug 12 2017 ...SEVERE THUNDERSTORM WATCH 447 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for all of east central New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather reports to the National Weather Service at Albany according to standard operating procedures. CTZ001-013-MAZ001-025-VTZ013>015-131100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Bennington-Western Windham-Eastern Windham- 302 PM EDT Sat Aug 12 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and southern Vermont. .DAY ONE...This Afternoon and Tonight. There is a chance of thunderstorms mainly this afternoon into the early evening ahead of a cold front. There is a marginal to slight risk for some severe thunderstorms to have damaging winds and large hail one inch in diameter or greater. Locally heavy rain could produce ponding of water on roadways and poor drainage flooding of low lying areas. The thunderstorms will move to the east or northeast at 30 to 35 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 12, 1:35 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Albany NY
135 PM EDT SAT AUG 12 2017
NYZ047>052-121815-
Eastern Albany-Eastern Schenectady-Schoharie-Western
Schenectady-Southern Saratoga-Western Albany-
135 PM EDT SAT AUG 12 2017
...A STRONG THUNDERSTORM WILL AFFECT SCHENECTADY...NORTHWESTERN
ALBANY...SOUTHWESTERN SARATOGA AND NORTHEASTERN SCHOHARIE COUNTIES...
At 135 PM EDT, a strong thunderstorm was developing and located over
Duanesburg, or 8 miles southwest of Rotterdam, moving northeast at
40 mph.
Winds of 40 to 50 mph are possible with this storm.
This storm will be near...
Rotterdam, Scotia and Rotterdam Junction around 150 PM EDT.
Schenectady, Niskayuna, Alplaus and East Glenville around 155 PM
EDT.
Clifton Park and Burnt Hills around 200 PM EDT.
Country Knolls around 205 PM EDT.
Round Lake around 210 PM EDT.
Other locations impacted by this storm include East Berne, Glenridge,
Hoffmans, West Berne, Harding Crossing, Gifford, Coons, Garrison
Manor, Knox and Quaker Street.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 890 near exit 7.
Interstate 87 near exit 9-10, near exit 8A , and exit 8-9 and near
exit 9.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4274 7434 4286 7415 4290 7409 4291 7408
4304 7390 4303 7388 4286 7367 4283 7367
4258 7414
TIME...MOT...LOC 1735Z 231DEG 34KT 4273 7411
TAWSpecial weather statement, Aug 12, 1:42 PM EDT, 1 hour 59 minutes before
Special Weather Statement National Weather Service Albany NY 142 PM EDT SAT AUG 12 2017 NYZ033-038-039-082-121830- Southern Fulton-Hamilton-Southern Herkimer-Northern Fulton- 142 PM EDT SAT AUG 12 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HAMILTON... NORTHWESTERN FULTON AND SOUTHEASTERN HERKIMER COUNTIES... At 142 PM EDT, a developing strong thunderstorm was located near Little Falls, moving northeast at 40 mph. Winds of 40 to 50 mph and pea size hail are possible with this storm. This storm will be near... Dolgeville around 155 PM EDT. Stratford around 205 PM EDT. Other locations impacted by this storm include Oregon, Ingham Mills, Garlock Corners, Curtis, Clockmill Corners, Countryman, Lotville, Whitehouse, Rasbach Corner and Doxtater Corner. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4310 7507 4350 7449 4329 7426 4296 7492 TIME...MOT...LOC 1742Z 231DEG 33KT 4308 7492 TAW
Special weather statement, Aug 12, 2:34 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Albany NY
234 PM EDT SAT AUG 12 2017
NYZ033-038>040-082-121915-
Southern Fulton-Hamilton-Southern Herkimer-Northern
Fulton-Montgomery-
234 PM EDT SAT AUG 12 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HAMILTON...
FULTON...SOUTHERN HERKIMER AND NORTHWESTERN MONTGOMERY COUNTIES...
At 234 PM EDT, a developing strong thunderstorm was located near
Stratford, or 14 miles northwest of Gloversville, moving east at 25
mph.
Winds in excess of 40 to 50 mph and pea size hail are possible with
this storm.
This storm will be near...
Caroga Lake and Caroga Lake Public Campground around 245 PM EDT.
Cranberry Creek around 315 PM EDT.
Other locations impacted by this storm include Ingham Mills, Meco,
Spinnerville, Cedar Lake, Sweets Crossing, Farrel Corner, Countryman,
South Ilion, Mindenville and Kelhi Corners.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4317 7511 4341 7428 4308 7413 4290 7520
4305 7522
TIME...MOT...LOC 1834Z 255DEG 21KT 4316 7459
JVMSpecial weather statement, Aug 12, 3:16 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
316 PM EDT SAT AUG 12 2017
NYZ032-033-121945-
Northern Herkimer-Hamilton-
316 PM EDT SAT AUG 12 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND NORTH
CENTRAL HERKIMER COUNTIES...
At 316 PM EDT, a strong thunderstorm was located 11 miles northwest
of Big Moose, or 16 miles north of Old Forge, moving northeast at 40
mph.
Winds in excess of 40 to 50 mph and pea size hail are possible with
this storm.
this storm will remain over mainly rural areas of northern Northern
Herkimer and northwestern Hamilton Counties, including the following
locations: Nehasane, Little Rapids, Sabattis, Partlow, Robinwood,
Keepawa, Little Tupper Lake, Brandreth, Lyon Lake and Lake Lila.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4408 7451 4384 7506 4394 7515 4400 7516
4405 7506 4410 7455 4410 7453
TIME...MOT...LOC 1916Z 238DEG 33KT 4395 7504
JVMSpecial weather statement, Aug 12, 3:40 PM EDT, 1 minute before
Special Weather Statement National Weather Service Albany NY 340 PM EDT SAT AUG 12 2017 NYZ039>041-049-050-082-122030- Southern Fulton-Eastern Schenectady-Northern Fulton-Montgomery-Southern Saratoga-Northern Saratoga- 340 PM EDT SAT AUG 12 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SCHENECTADY...WEST CENTRAL SARATOGA...SOUTHEASTERN FULTON AND EAST CENTRAL MONTGOMERY COUNTIES... At 340 PM EDT, a strong thunderstorm was located near Fort Johnson, or near Amsterdam, moving east at 20 mph. Winds in excess of 40 to 50 mph and pea size hail are possible with this storm. This storm will be near... Broadalbin and Hagaman around 350 PM EDT. Glenville around 400 PM EDT. Galway around 410 PM EDT. Rock City Falls around 425 PM EDT. Saratoga Springs, Milton, Ballston Spa and North Ballston Spa around 430 PM EDT. Other locations impacted by this storm include Parkis Mills, West Perth, Munsonville, Shaw Corners, Church Corners, Barkersville, West Milton, Glenwild, Greenfield Center and Wiley Corners. THIS INCLUDES Interstate 87 exit 13 and near exit 12-13. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4290 7429 4307 7438 4325 7392 4297 7375 TIME...MOT...LOC 1940Z 252DEG 18KT 4301 7424 JVM
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 2:48 AM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Aug 12, 1:35 PM EDT | Special Weather Statement | ALY | Schenectady | 40 min |
| Aug 12, 1:42 PM EDT | Special Weather Statement | ALY | Fulton | 48 min |
| Aug 12, 2:34 PM EDT | Special Weather Statement | ALY | Fulton | 41 min |
| Aug 12, 2:45 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 45 min |
| Aug 12, 3:16 PM EDT | Special Weather Statement | ALY | Hamilton | 29 min |
| Aug 12, 3:40 PM EDT | Special Weather Statement | ALY | Saratoga | 50 min |
| Aug 12, 4:08 PM EDT | Special Weather Statement | ALY | Warren | 52 min |
| Aug 12, 4:15 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 45 min |
| Aug 12, 4:21 PM EDT | Special Weather Statement | ALY | Herkimer | 24 min |
| Aug 12, 4:28 PM EDT | Special Weather Statement | ALY | Schenectady | 47 min |
| Aug 12, 4:38 PM EDT | Special Weather Statement | ALY | Hamilton | 37 min |
| Aug 12, 4:56 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 31 min |
| Aug 12, 4:59 PM EDT | Areal Flood Advisory | ALY | Saratoga, Schenectady | 2 hr |
| Aug 12, 5:00 PM EDT | Special Weather Statement | ALY | Fulton | 45 min |
| Aug 12, 5:14 PM EDT | Flash Flood Warning | ALY | Saratoga | 2 hr |
| Aug 12, 5:25 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 65 min |
| Aug 12, 5:40 PM EDT | Areal Flood Advisory | ALY | Schoharie | 2 hr |
| Aug 12, 6:03 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Saratoga, Schenectady | 57 min |
| Aug 12, 6:06 PM EDT | Special Weather Statement | ALY | Fulton | 39 min |
| Aug 12, 6:31 PM EDT | Special Weather Statement | ALY | Schoharie | 29 min |
| Aug 12, 6:36 PM EDT | Areal Flood Advisory | ALY | Albany, Schenectady, Schoharie | 114 min |
| Aug 12, 6:48 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 57 min |
| Aug 12, 6:57 PM EDT | Special Weather Statement | ALY | Rensselaer | 48 min |
| Aug 12, 7:03 PM EDT | Special Weather Statement | ALY | Schoharie | 42 min |
| Aug 12, 7:43 PM EDT | Special Weather Statement | ALY | Rensselaer | 32 min |
| Aug 12, 5:55 PM EDT | Special Weather Statement | ALY | Bennington | 35 min |
| Aug 12, 6:39 PM EDT | Special Weather Statement | ALY | Bennington, Windham | 51 min |
| Aug 12, 7:47 PM EDT | Special Weather Statement | ALY | Bennington, Windham | 43 min |
| Aug 12, 7:37 PM EDT | Special Weather Statement | ALY | Berkshire | 53 min |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.